Table of Contents
Game Theory
Volume 2014 (2014), Article ID 617596, 4 pages
Research Article

Nash Equilibria in Large Games

Department of Economics, City University, London EC1V 0HB, UK

Received 30 October 2013; Accepted 14 February 2014; Published 18 March 2014

Academic Editor: Walter Briec

Copyright © 2014 Dionysius Glycopantis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dionysius Glycopantis, “Nash Equilibria in Large Games,” Game Theory, vol. 2014, Article ID 617596, 4 pages, 2014. doi:10.1155/2014/617596